# SDR ASOA2019040864012

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 38,206 hours, 35,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 7417
- Condition: Discharged
- Location: Emergency Lights
- Part time: 12,187 hours, 9,860 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4306, THE CREW REPORTED EMERGENCY LIGHTS NOT WORKING. MAINTENANCE REMOVED AND REPLACED THE #3 EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS NOT AND THE AIRCRAFT WAS APPROVED FOR RETURN SERVICE.
